MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565060
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was to be implanted in the sigmoid colon to treat an intestinal obstruction due to sigmoid colon cancer during a stent placement procedure performed on (b)(6) 2025.During the procedure, the connection at the front section of the wallflex stent had become misaligned, and it was noted that the stent had burrs on the surface.The stent was removed partially deployed on the delivery system, and another of the same device was used to complete the procedure.There were no patient complications as a result of this event and the patient condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.Block h11: a wallflex enteral stent with its delivery system was received for analysis.Visual examination of the returned device found the stent fully expanded and deployed.Additionally, the stainless steel was found bent, and the outer sheath kinked.No other problems were noted with the stent or the delivery system.Product analysis did not confirm the reported events of stent partially deployed and stent material deformation.The stent was returned fully expanded and deployed and in good condition.There is not enough evidence to determine whether the stent partially deployed allegation occurred as a result of physician manipulation of the device during the procedure or was related to a potential device malfunction.The investigation concluded that the additional observed events of stainless steel bent and outer sheath kinked were most likely caused due to procedural factors such as excess of force or the manner as the device was handled and manipulated.Therefore, a review and analysis of all available information indicate the most probable root cause of the reported events is unable to exclude device problem.
 
Event or Problem Description

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24112037
Report Number3005099803-2026-00236
Device Sequence Number17506666
Product Code MQR
UDI-Device Identifier08714729456537
UDI-Public(01)08714729456537(17)260103(10)33138655
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model NumberM00565060
Device Catalogue NumberM00565060
Device Lot Number0033138655
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight56 KG